# SDR CA140619003

- Difficulty date: June 19, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Engine: Pwa PT6A34
- System (JASC): 7250 · Turbine Section
- Part: Housing
- Condition: Worn
- Location: Turbine Shaft
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN)  OVERHAUL SHOP WAS ABLE TO CONFIRM THAT THE ENGINES POWER SECTION WAS SEIZED. IT WAS OBVIOUS FROM THE EXHAUST DUCT EXIT PORTS THAT THE POWER TURBINE WAS HEAVILY DAMAGED. MOST OF THE PT BLADE AIRFOIL TIPS WERE MISSING. THE POWER TURBINE SHAFT HOUSING NR 3 BEARING AREA WAS BROKEN AND THE HOUSING NR 3 BEARING AIR SEAL AREA WAS MISSING. THE POWER SECTION RGB REAR HOUSING WAS FOUND BROKEN. THE PT VANE AND THE EXHAUST DUCT WERE ALSO FOUND WITH HEAVY IMPACT DAMAGE.
